MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 4; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 4; HIP FEMORAL STEM
Catalog Number 101012040
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a squeaking due to ceramic insert fracture.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary squeaking du to ceramic insert fracture.The product was not returned to j&j medtech orthopaedics; however x-rays were provided for review.See attachment vma, vmap.The x-rays investigation revealed several fractured fragments on the delta cer insert.However, nothing indicative of a device nonconformance in the actis collared high size 4.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: actis collared high size 4 product code: 101012040 lot number: jt7605 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the actis collared high size 4 would have not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product description: actis collared high size 4 product code: 101012040 lot number: jt7605 and no non-conformances or manufacturing irregularities were identified.Device history review a manufacturing record evaluation was performed for the finished device product description: actis collared high size 4 product code: 101012040 lot number: jt7605 and no non-conformances or manufacturing irregularities were identified.
 
Event or Problem Description
Squeaking du to ceramic insert fracture.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? --> yes, did the patient require revision surgery or hardware removal? --> yes, facility name of original implant --> , was device explanted? --> true, hardware/explant removal due to: --> ceramic insert fracture, did patient require revision surgery? --> true, if yes, date of revision surgery.-->(b)(6) 2024, reason for revision surgery.--> ceramic insert fracture, patient status/ outcome / consequences --> yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?--> squeaking, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> yes, if yes, describe --> x-ray, acetabular revision, is the patient part of a clinical study --> no, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :squeaking du to ceramic insert fracture.The product was not returned to j&j medtech orthopaedics, however x-rays were provided for review.See attachment vma, vmap.The x-rays investigation revealed several fractured fragments on the delta cer insert.However nothing indicative of a device nonconformance in the actis collared high size 4.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: actis collared high size 4 product code: 101012040 lot number: jt7605 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the actis collared high size 4 would have not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: actis collared high size 4 product code: 101012040 lot number: jt7605 and no non-conformances or manufacturing irregularities were identified.Device history review :a manufacturing record evaluation was performed for the finished device product description: actis collared high size 4 product code: 101012040 lot number: jt7605 and no non-conformances or manufacturing irregularities were identified.

Brand Name
ACTIS COLLARED HIGH SIZE 4
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20439206
Report Number1818910-2024-21524
Device Sequence Number7991010
Product Code MEH
UDI-Device Identifier10603295380566
UDI-Public(01)10603295380566(10)JT7605
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101012040
Device Lot NumberJT7605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer12/19/2024
01/06/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date12/23/2024
01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +1.; DELTA CER INSERT 32ID X 48OD.; PINN 100 W/GRIPTION 48MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown